# SDR KCSA071212

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 72,423 hours, 19,350 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR INSTALLED AT LEFT DRAG STRUT/KEEL BEAM ATTACHMENT FITTING AND THE SUPPORT BRACKET IS CRACKED AT STA 1416.
